# SDR TAMF20080003S

- Difficulty date: February 29, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 74,375 hours, 26,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND SKIN CORROSION AND NICK ON STA 478.6 STRINGER 31RT.  DAMAGED AREA WAS REPAIRED IAW EWO 767-53-071 AND BOEING SERVICE REQUEST 1-775312353.  FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
